# SDR SIMA201113706

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 27,923 hours, 26,335 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROXIMATELY 22000 FEET AT 240-250 KNOTS BOTH ENGINES SPOOLED DOWN APPROX 5-10 DEGREES FOLLOWED BY NOTICABLE THRUST INCREASE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED FLIGHT DATA RECORDER DATA DOWNLOAD IAW AE WORK CARD 31-700-05.  NO FAULTS FOUND ON DATA REPORT.  PERFORMED POWER RUN’S ON BOTH ENGINES WITH BOTH FADECS IAW EMB 145 AMM 71-00-00.  NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
